Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 02.11.2019. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Ankara : Scientific and Technical Research Council of Turkey, 1994-
1 online resource
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1303-6149 * 1300-0098 (chyb.)
Vol. 18, issue 1 (1994)-
4x ročně, 1996-
3 no. a year, 1994-1995
Print version: -2015: Turkish journal of mathematics, ISSN 1300-0098
Title from journal home page (publisher’s Web site, viewed Apr. 9, 2005).
Plný text je volně přístupný
Vol. 21, issue 1 (1997) preceded by an issue called EK, which is paged separately.
Mode of access: World Wide Web.
Latest issue consulted: Vol. 29, issue 1 (2005) (viewed Apr. 9, 2005).
000148439
(OCoLC)59484683
(SFX)110978979122835

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC